MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION NO BRAND NAME ON LABEL; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION NO BRAND NAME ON LABEL; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-55
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: sc-3138-55, serial number: (b)(4), batch/lot number: 21150605/21150605/21150605, model/catalog description: lead extension kit, 55cm.
 
Event or Problem Description
A report was received that the patients extension hub was very superficial and not buried enough deeper.No skin breakage was reported.The patient underwent a revision procedure wherein the extension was repositioned.The patient was doing well postoperatively.

Brand Name
NO BRAND NAME ON LABEL
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7882645
Report Number3006630150-2018-60915
Device Sequence Number1908392
Product Code LGW
UDI-Device Identifier08714729760566
UDI-Public08714729760566
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/21/2019
Device Model NumberSC-3138-55
Device Catalogue NumberSC-3138-55
Device Lot Number21150605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR